# SDR CALA2013062800464

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 70,702 hours, 7,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 100237
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT BATTERY M33097, M33098 CAPCAITY CHECK FOUND FAILED.  CABIN RT DOOR 2 EMERGENCY LIGHT 2 EA BATTERY PACKS AND FUSE REPLACED, OPS TEST CARRIED OUT AND RESULT NORMAL IAW AMM 33-51-0 6.
